# SDR IPXA10563185

- Difficulty date: October 5, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50057
- Part serial: 75724APF
- Condition: Corroded
- Location: Bs 1056
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BS 1056, RBL 45 TO 65 FLOORBEAM IS CORRODED.  REPLACED FLOORBEAM IAW SRM 51-10-02-0G AND SRM 51-40-02-0G.
